Нашли опечатку? Выделите ее мышкой и нажмите Ctrl+Enter
Название: Solutions of Singular Integral Equations from Gas Dynamics and Plasma Physics
Авторы: Rondoni L., Zweifel P.F.
Journal of Statistical Physics, Vol. 70, Nos. 5/6, 1993. p. 1297-1312.
In this paper we give the explicit form of the solutions of the singular integral equations associated with some models of gas dynamics and plasma physics which are extensively investigated in the existing literature. In particular, we deal with equations on infinite and semi-infinite contours, where the data are assumed to be meromorphic functions. In this context we rederive some published results and present some new results which show how our method can be successfully used to obtain the explicit form of the solutions in much more general cases than those found in the literature.